# SDR SWAA2020082403612

- Difficulty date: July 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A8110
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AREA AFT OF ACB BS947+4 RBL56 WL198. MARKED / CORROSION ON STRINGER CLIP AT BS947+4 RBL56 WL198 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02; SRM 51-40-05; AND DWG 147A8110.
